| Catalog Number |
386860 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd us cathena 24gx0.75in straight bc safety shield activation failed it was reported by customer that cathena did not safety appropriately, exposing bevel to provider after inserting into patient.Verbatim: cathena did not safety appropriately, exposing bevel to provider after inserting into patient.
Additional Manufacturer Narrative
Our quality engineer inspected the photos submitted for evaluation.The reported issue of safety shield activation was confirmed upon inspection of the photos.However, bd cannot confirm the cause of the failure to our manufacturing process since no physical sample was returned.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.